# SDR BSY2001F00009

- Difficulty date: August 6, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N118DA
- Make and model: Lear 35A
- Aircraft serial: 081
- Engine: Garrtt TFE73122B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Rt Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN SHIP BATTERIES GOT HOT TURNING ON 160 DEGREE LIGHT AND INDICATION READ HIGH.  REMOVED LOANER BATTERIES AND REPLACED WITH SERVICEABLE SET.  OPS CHECK OK.
